How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29250
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I am currently 3 days into a week's course of Phentermine tablets

Resolved Question:

I am currently 3 days into a week's course of Phentermine tablets and, having experienced some, not all, of the side effects and no disruption to my libido, in fact quite the reverse, I have found that my penis and testicles seem to have decreased in size? I read up, and was told, all about Phentermine, yet this wasn't mentioned anywhere! The reduced sensation when urinating and ejaculating, I was told would probably happen but the overall lack of sensation in my penis and decrease in size is, understandably now, causing me to stress a little-something which makes things worse?! Can you give me some medical advice please?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.Lack of sensation also can be experienced with phentermine.THis is likely due to the desensitization effect --nerve mediated in the brain.The shrinking effect is likely due to the reduced testosterone secretion from phentermine blockade.It is better to discontinue phentermine before it gets any worse.The effects are reversible after discontinuing phentermine --a good news for you. Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for asking further questions!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Dr Basu and 3 other Medical Specialists are ready to help you